MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547010
Medical Device Problem Codes Crack (1135); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failed to deflate.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was attempted to be used during a procedure performed on (b)(6) 2024.During the procedure, a catheter crack was noted on the channel level at the time of inflating the balloon.Thereafter, the device could not be deflated.The procedure was completed with another extractor pro rx retrieval balloon.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failed to deflate.Block h11: (investigation results) the returned extractor pro rx retrieval balloon was analyzed, and a visual and microscopic evaluation noted no damages to the device.The catheter also has no visible problem.Additionally, functional evaluation revealed that the balloon was able to be inflated and deflated.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon failure to deflate was not confirmed.The returned device was found to have no visible physical damages.The balloon was able to be inflated and deflated without any problem.The balloon was also able to hold pressure without any evidence of an air leak.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21016457
Report Number3005099803-2024-06533
Device Sequence Number6780706
Product Code FGE
UDI-Device Identifier08714729790297
UDI-Public08714729790297
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Model NumberM00547010
Device Catalogue NumberM00547010
Device Lot Number0032349780
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/25/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown